RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2008, Number 1, Pages 48–62 (Mi ivm1181)  

Sequential differentiation in nonsmooth infinite-dimensional extremal problems

S. Ya. Serovaĭskiĭ

Kazakh National University

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2008, 52:1, 45–58

Bibliographic databases:

UDC: 517.977
Received: 21.01.2005
Revised: 12.03.2007

Citation: S. Ya. Serovaǐskiǐ, “Sequential differentiation in nonsmooth infinite-dimensional extremal problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, no. 1, 48–62; Russian Math. (Iz. VUZ), 52:1 (2008), 45–58

Citation in format AMSBIB
\Bibitem{Ser08}
\by S.~Ya.~Serova{\v\i}ski{\v\i}
\paper Sequential differentiation in nonsmooth infinite-dimensional extremal problems
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2008
\issue 1
\pages 48--62
\mathnet{http://mi.mathnet.ru/ivm1181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2405078}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2008
\vol 52
\issue 1
\pages 45--58
\crossref{https://doi.org/10.1007/s11982-008-1006-9}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1181
  • http://mi.mathnet.ru/eng/ivm/y2008/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:235
    Full text:47
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021